On a Darboux problem for a third-order hyperbolic equation with multiple characteristics.
Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 469-490
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1995__2_5_47364,
author = {Jokhadze, O.},
title = {On a {Darboux} problem for a third-order hyperbolic equation with multiple characteristics.},
journal = {Georgian mathematical journal},
pages = {469--490},
year = {1995},
volume = {2},
number = {5},
zbl = {0833.35084},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47364/}
}
Jokhadze, O. On a Darboux problem for a third-order hyperbolic equation with multiple characteristics.. Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 469-490. http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47364/